# SDR CALA2025040703575

- Difficulty date: April 2, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 67,755 hours, 29,867 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Not Reported
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD DOOR ESCAPE SLIDE PACK ASSEMBLY INSTALL {A3NB-25-3-0020} - SLIDE DOOR SAFETY ARMING PIN INSTALLED. REMOVED SLIDE DOOR SAFETY ARMING PIN AS PER 25-62-44 AFTER SCHEDULED PARTS CHANGE OF L1 SLIDE C.W WITH IDT INSP REQUIREMENT FOR SLIDE DOOF SAFETY ARMING PIN REF GMM 09-25-05
